| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient had revision surgery to replace a loose patella.Revised to a cemented patella.No other information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.The device history records for the item were reviewed for deviations and / or anomalies.No deviations / anomalies were identified.The reported products were reviewed for compatibility with no issues noted.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the left knee demonstrate a left total knee arthroplasty with significant lucency at the cement hardware interface of the patellar component suggesting loosening.Prepatellar soft tissue edema.No fracture.A definitive root cause cannot be determined.No corrective or preventive actions needed at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.